# SDR DALA2024100409674

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 17,847 hours, 2,071 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide Fitting
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 R/H WING O/B FLAP O/B ROLLER GUIDE FITTING IS WORN FROM FLAP ROLLER. CORRECTIVE ACTION: REPLACED LINERS PER A330NEO SRM 51-42-11. (0590530)
